# SDR ASAA12511513

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 16,381 hours, 5,266 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN.  ACFT GROUNDED. CHECKED AND RESTARTED APU NORMAL START AND ALL INDICATIONS NORMAL WITH FULL LOAD.  NO HISTORY NOTED IN 30 DAYS IAW MM 49-11-00.
